number of downloads : ?
File
language
eng
Author
S. S. DRAGOMIR
Description
Approximations via Ostrowski type inequalities for the integral transform with the kernel K (., .) of absolutely continuous functions g : [a, b] → R whose derivative g′ : [a, b] → R belongs to L∞ [a, b] are obtained. Applications for particular integral transforms such as the Finite Mellin transform, the Finite Sine and Cosine transforms are also given .
Subject
Integral Operators
Finite Fourier transform
Finite Mellin transform
Finite Cos and Sine transforms
Ostrowski type inequalities
Journal Title
Memoirs of the Graduate School of Science and Engineering, Shimane University. Series B, Mathematics
Volume
53
Start Page
21
End Page
32
sort
02
ISSN
1342-7121
Published Date
2020
Publisher
総合理工学部
Publisher Transcription
ソウゴウ リコウ ガクブ
Publisher Aalternative
The Interdisciplinary Graduate School of Science and Engineering
NII Type
Journal Article
Format
PDF
Text Version
出版社版
OAI-PMH Set
Faculty of Science and Engineering
Journal Code
Memoirs of the Graduate School of Science and Engineering, Shimane University. Series B, Mathematics